On Arnold's conjecture for symplectic fixed points

Kaoru Ono

Banach Center Publications (1998)

  • Volume: 45, Issue: 1, page 13-24
  • ISSN: 0137-6934

How to cite


Ono, Kaoru. "On Arnold's conjecture for symplectic fixed points." Banach Center Publications 45.1 (1998): 13-24. <http://eudml.org/doc/208899>.

author = {Ono, Kaoru},
journal = {Banach Center Publications},
keywords = {critical point; fixed point; Morse function; symplectic manifold},
language = {eng},
number = {1},
pages = {13-24},
title = {On Arnold's conjecture for symplectic fixed points},
url = {http://eudml.org/doc/208899},
volume = {45},
year = {1998},

AU - Ono, Kaoru
TI - On Arnold's conjecture for symplectic fixed points
JO - Banach Center Publications
PY - 1998
VL - 45
IS - 1
SP - 13
EP - 24
LA - eng
KW - critical point; fixed point; Morse function; symplectic manifold
UR - http://eudml.org/doc/208899
ER -


  1. [1] M. Atiyah, V. Patodi and I. Singer, Spectral asymmetry and Riemannian geometry, I, Math. Proc. Cambridge Phil. Soc. 77 (1975), 43-69, II, ibid. 78 (1975), 405-432. Zbl0297.58008
  2. [2] V. I. Arnold, Mathematical Methods in Classical Mechanics, Graduate Text in Mathematics 60, Springer Verlag. 
  3. [3] K. Behrend, Gromov-Witten invariants in algebraic geometry, Invent. Math. (1997). Zbl0909.14007
  4. [4] M. Chaperon, Une idée du type géodesiques brisées, Comptes Rendues Paris 298 (1984), 293-296. Zbl0576.58010
  5. [5] Y. Chekanov, Hofer's symplectic energy and Lagrangian intersections, in: Contact and Symplectic Geometry, ed. by C. B. Thomas, Cambridge University Press, 1996; Lagrangian intersections, symplectic energy and areas of holomorphic curves, preprint. Zbl0867.58026
  6. [6] C. Conley and E. Zehnder, The Birkhoff-Lewis fixed point theorem and a conjecture of V. I. Arnold, Invent. Math. 73 (1983), 33-49; Morse type index theory for flows and periodic solutions for Hamiltonian systems, Comm. Pure Appl. Math. 37 (1984), 207-253. 
  7. [7] A. Floer, Morse theory for lagrangian intersections, Journ. Differ. Geom. 28 (1988), 513-547; The unregularized gradient flow of the symplectic action, Comm. Pure Appl. Math. 41 (1988), 775-813; A relative Morse index for the symplectic action, Comm. Pure Appl. Math. 41 (1988), 393-407; Witten's complex and infinite dimensional Morse theory, Journ. Differential Geom. 30 (1989), 207-221; Cup length estimate on lagrangian intersections, Comm. Pure Appl. Math. 42 (1989), 335-357. 
  8. [8] A. Floer, Holomorphic spheres and symplectic fixed points, Comm. Math. Phys. 120 (1989), 575-611. Zbl0755.58022
  9. [9] A. Floer and H. Hofer, Coherent orientations for periodic orbits problems in symplectic geometry, Math. Z. 212 (1993), 13-38. Zbl0789.58022
  10. [10] A. Floer, H. Hofer and D. Salamon, Transversality in elliptic Morse theory for the symplectic action, Duke Math. Journ. 80 (1995), 251-292. Zbl0846.58025
  11. [11] K. Fukaya, The symplectic S-cobordism conjecture: a summary, in: Geometry and Physics, ed. by J. E. Andersen, J. Dupont, H. Pedersen and A. Swann, Lecture Notes in Pure and Appl. Math. 184 (1997), 209-219. Zbl0871.57032
  12. [12] K. Fukaya and K. Ono, Arnold conjecture and Gromov-Witten invariant for general symplectic manifolds (announcement); Arnold conjecture and Gromov-Witten invariant, preprint, 1996. Zbl1004.53063
  13. [13] M. Gromov, Pseudoholomorphic curves in symplectic manifolds, Invent. Math. 82 (1985), 307-347. Zbl0592.53025
  14. [14] H. Hofer, Lagrangian embeddings and critical point theory, Ann. Inst. H. Poincaré, Anal. Non Linéaire 2 (1985), 407-462; Lusternik-Schnirelmann theory for Lagrangian intersections, ibid. 5 (1988), 465-499. 
  15. [15] H. Hofer and D. Salamon, Floer homology and Novikov rings, Floer memorial volume, ed. by H. Hofer, C. Taubes, A. Weinstein and E. Zehnder, 483-524, Birkhäuser 1995. Zbl0842.58029
  16. [16] M. Kontsevich, Enumeration of rational curves by torus actions, in: Moduli space of curves, ed. by H. Dijkgraaf, C. Faber, G. v. d.Geer, 335-368, Progress in Mathematics 129, Birkhäuser 1995. Zbl0885.14028
  17. [17] M. Kuranishi, New proof for the existence of locally free complete families of complex structures, in: Conference on Complex Analysis, 1996 Mineapolis, Springer-Verlag. 
  18. [18] F. Laudenbach and J.-C. Sikorav, Persistence d'intersection avec la section nulle au cours d'une isotopie hamiltonienne dans un fibré cotangent, Invent. Math. 82 (1985), 349-358. Zbl0592.58023
  19. [19] H. V. Lê and K. Ono, Symplectic fixed points, the Calabi invariant and Novikov homology, Topology 34 (1995), 155-176. Zbl0822.58019
  20. [20] H. V. Lê and K. Ono, Cup-length estimate for symplectic fixed points, in: Contact and Symplectic Geometry, 268-295, ed. by C. B. Thomas, Publication of the Newton Institute, Cambridge Univ. Press, 1996. Zbl0874.53030
  21. [21] J. Li and G. Tian, Virtual moduli cycles and Gromov-Witten invariants for general symplectic manifolds, preprint 1996. 
  22. [22] G. Liu and G. Tian, preprint 1996. 
  23. [23] D. McDuff, Elliptic methods in symplectic geometry, Bull. Amer. Math. Soc. 23 (1990), 311-358. Zbl0723.53018
  24. [24] D. McDuff and D. Salamon, J-holomorphic curves and quantum cohomology, University Lecture Ser., 6, Amer. Math. Soc. 1994. Zbl0809.53002
  25. [25] Y. G. Oh, Floer cohomology of Lagrangian intersections and pseudo-holomorphic disks, I, Comm. Pure Appl. Math. 46 (1993), 949-994, II ibid. 46 (1993), 995-1012, III, in: Floer Memorial Volume, Birkhäuser 1995. Zbl0795.58019
  26. [26] K. Ono, On the Arnold conjecture for weakly monotone symplectic manifolds, Invent. Math. 119 (1995), 519-537. Zbl0823.53025
  27. [27] S. Piunikhin, D. Salamon and M. Schwarz, Symplectic Floer-Donaldson theory and quantum cohomology, in: Contact and Symplectic Geometry, ed. by C. B. Thomas, Cambridge Univ. Press 1996. Zbl0874.53031
  28. [28] Y. Ruan, Virtual neighborhoods and pseudoholomorphic curves, preprint 1996. 
  29. [29] D. Salamon, Morse theory, the Conley index and Floer homology, Bull. London Math. Soc. 22 (1990), 113-140. Zbl0709.58011
  30. [30] D. Salamon and E. Zehnder, Morse theory for periodic solutions of Hamiltonian systems and the Maslov index, Comm. Pure Appl. Math. 45 (1992), 1303-1360. Zbl0766.58023
  31. [31] M. Schwarz, Quantum cup-length estimate for symplectic fixed points, preprint 1996. 
  32. [32] M. Schwarz, Morse homology, Progress in Math. 111, Birkhäuser, 1993. 
  33. [33] B. Siebert, Gromov-Witten invariants for general symplectic manifolds, preprint 1996. 

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.